# SDR HEEA063313

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 204030959002A
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SUPPORT MISMANUFACTURED.  RIGHT AFT VOR ANTENNA MOUNTS RECEIVED WITH PILOT HOLES.   SEVERAL OF THESE PILOT HOLES DO NOT HAVE SUFFICIENT EDGE DISTANCE FOR INSTALLATION OF .1250 INCH OR .1562 INCH RIVETS, WHICH ARE REQUIRED FOR INSTALLATION OF THE FITTING.
